... will they last thn? ive been on 100 mg each day for last 4 years and im trying to reduce tht for last 2 days and im stll feeling the sweats and other unpleasant feelings, plse help if u can. thanks
Please, do NOT stop Tramadol cold turkey as seizures are a possibility, though rare, just an fyi. Maybe you could take one and one half tablets and begin your taper that way. It's something to consider, anyway.
The sweats and other horrifying opioid withdrawal symptoms may just get a bit better IF you up it to one and one half tablets. Or not, I don't know, but it's worth a shot. You really should get your doctor on board here, you need some help and support. We can help and support you here, too, but a doc's help may be your best solution to this w/d.
(I did it cold turkey off of a much stronger pain med than tramadol and it was NO picnic!)
After being on one and one half for a week or two, cut it to one and one quarter tablets, etc etc. Or just do it by quarters, begin with one and 3/4's tablets and go from there. That may help allay your w/d symptoms. You will feel some but perhaps it won't be so bad.
I wish you only the best and congratulations!
However safely you can reduce your intake of mg's on pain meds would be good, but again as the other member's have stated you could only reasonably do this with scored or non-scored tablets even then you are losing some of what is in there but is very very small. I've been on Tramadol, Loracet plus and hydrocodone at least 6 times in my life due to several knee surgeries, 2 c-sections and several auto accidents. I most certainly had to taper off the Tramadol personally because it is strong, can be very addictive and is also hard on the stomach. Be careful, take it slow and be well... Blaze22
I came across your post looking for tips to help manage my own taper. I'm about a week into it. How are you doing? I've been taking 150mg for nearly 2 years. I dropped my midday dose first, and it wasn't great, but not TOO bad. On day 6, I dropped my morning dose and then it got real, as they say. Wow. I will probably hang out on 50mg longer than I did on 100, because I dread the night sweats, restless legs and sleeplessness. I wonder if melatonin or even Tylenol PM would be safe to use?
Hope you're feeling better. Even though we're on low doses, it is still hard enough. You started before me, so I'm curious about your progress.
P.S. Walking really is helping me.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 2 answers
Posted 12 Dec 2012 • 3 answers
I have been on tramadol for 3 months and off it for 3 day how long do these horrid side effects end?
Posted 25 Jan 2016 • 7 answers
I had severe side effects from taking Tramadol for a long period of time for a hip infection. It has
Posted 7 Jun 2016 • 0 answers
Posted 13 Jul 2018 • 3 answers